# SDR DALA2016121809936

- Difficulty date: December 17, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CABIN FLOOR PANEL NR: 389A, 693A, 617G, 1079E, 256E AND 389G. FLOOR PANELS 256E, 389G AND 1079E WERE REPAIRED PER SRM 53-05 PAR 145 FIG 131C. FLOOR PANEL 617G WAS REPAIRED PER SRM 53-01 FIG 4. FLOOR PANEL 693A WAS REPLACED PER SRM 51-10-4. FLOOR PANEL 389A WAS REPLACED WITH NRC 01049.
